# SDR GAIA00048

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Condition: Failed
- Location: Rt Pack
- Stage of operation: TO
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

MCO/TOL - FLT 719 - DURING TAKEOFF, RIGHT PACK TEMPERATURE ROSE TO 190 DEGREES.  CREW REPORTED BURNING SMELL IN COCKPIT.  AIRCRAFT RETURNED TO MCO AND MADE A ROUTINE LANDING.  MAINTENANCE COULD NOT DUPLICATE THE PROBLEM ON THE GROUND.  ON GROUND RUN, THE RIGHT PACK MAINTAINS 110 DEGREES FAHRENHEIT AND NO BURNING SMELL NOTED.  RIGHT PACK OPERATES NORMALLY ON THE GROUND.  AIRCRAFT RETURNED TO SERVICE.  (X)
